Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Symmetries and singularities in Hamiltonian systems

Autor
Miranda, E.
Tipus d'activitat
Article en revista
Revista
Journal of physics: conference series
Data de publicació
2009
Volum
175
Número
1
DOI
https://doi.org/10.1088/1742-6596/175/1/012011 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/9831 Obrir en finestra nova
URL
http://iopscience.iop.org/1742-6596/175/1/012011 Obrir en finestra nova
Resum
This paper contains several results concerning the role of symmetries and singularities in the mathematical formulation of many physical systems. We concentrate in systems which nd their mathematical model on a symplectic or Poisson manifold and we present old and new results from a global perspective
Citació
Miranda, E. Symmetries and singularities in Hamiltonian systems. "Journal of Physics: Conference Series", 2009, vol. 175, núm. 1.
Grup de recerca
GEOMVAP - Geometria de Varietats i Aplicacions

Participants

Arxius